Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Weak orders on multichannel information spaces and their applications in evaluating
Author: Wang, G.
Shi, P.
Messenger, P.
Citation: IMA Journal of Mathematical Control and Information, 2012; 29(3):357-381
Publisher: Oxford University Press
Issue Date: 2012
ISSN: 0265-0754
Statement of
Guixiang Wang, Peng Shi and Paul Messenger
Abstract: In this paper, the problems of binary relations on one special subspace of n-dimensional fuzzy number space and their applications in ranking imprecise multidimensional digital information are investigated. Some binary relations on the fuzzy number subspace or on a bounded subset of the subspace are defined; their characteristics are discussed and their properties are studied. It is shown that they are weak orders on the subspace or on a bounded subset of the subspace. Practical examples are included to demonstrate how to evaluate items which possess multidimensional and imprecise or uncertain attributes using the new ideas of weak orders.
Keywords: fuzzy n-cell numbers
n-dimensional fuzzy vectors
binary relations
weak orders
Rights: © The author 2012. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved.
DOI: 10.1093/imamci/dnr032
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.